# SDR ASAA2024042049134

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 49,463 hours, 14,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L2 EXIT IND ASSY COVER FALLEN OFF. GROUNDED - YES. REPLACED L2 DOOR EXIT IND ASSY OPS CHECKS GOOD.
